# SDR NACA2016081100066

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME BS 927 BETWEEN STRINGER 26 & 27R.   CORROSION IS BEYOND LIMITS IAW SRM 53-10-01, REV 110.  REPAIRED IAW SRM 53-10-4 FIG 10, REV 110.
